# SDR SIMA202001221003

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 35,409 hours, 31,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LATERAL PANEL EMERGENCY LIGHT INOP-C/A-RAR RH LATERAL PANEL EMERGENCY LIGHT IAW EMB 140 AMM 33-50-10
